# SDR MASA200602010

- Difficulty date: August 1, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- Aircraft time: 20,808 hours, 16,318 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7231 IAD - PAX DOOR WOULD NOT OPEN FROM THE INSIDE OR OUTSIDE.  MX LUBED THE DOOR MECHANISMS.
